Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dry skin, skin pigmentation, marks on skin. Used venusia, dermadew, moisturex. Treatment?

doctor, am (age-19),my skin is dryskin,my father too compaird to my face my hands,legs are very dark and agning have markes of dryskin,looking ugly. i saw many skin doctors,they said to buy,venusia moisturing cream,moisturex,dermadew,zoray sunscreen,jergens etc,,,actually they wasted my money,didnt get any solution, am hoping you...plz help me...
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  1229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Naturopathy & Yoga Specialist 's  Response
moisturising creams will be the best therapy for your condition, but also try using creams that contain Lanolin which helps replace natural lipids in human skin, an excellent Natural remedy would be application of Almond oil and also a diet containing of dried fruits: consisting of 4 Almonds, 2 Walnuts, 6-7 Raisins, 4 Cashews, 2 figs/dates (along this proportion) this is very important because it will provide you with the essential fatty acids required. Take Care
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor